Ok. So I am a 22 yrs old female I was a virgin until May 18 i had a unprotected vaginal exposure that lasted for like a minute an I also had another unprotected exposure on June 14 which lasted about the same also I went to have a Pap smear done on Aug 22nd where i was tested for all STDs and it came back that I had trichomoniasis. I was giving a week course of antibiotics. When taking the antibiotics i had very watery loose stools everything i ate i was pooping it out within 30 minutes of eating. Also every since then very time i take a Tylenol or etc.. I have diarrhea. I also have have headaches, sore throat, muscles aches and fevers often. On Oct 17 i had oraquick done & it came back negative..& this pass month in January i started taking probiotics because i read up that i may have loss the good bacteria in my stomach from taking the antibiotics so i was trying to restore the good. I had took 2pill a night for 3 days & a day later i noticed i had a rash the soon turn into blisters shingles. Could i have HIV ??
Thanks! After that scare I made a promise to myself that I will never put myself into that type of situation again. But I still will be getting tested again to be on the safe side so I can leave it in the past just like I left him!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.